# SDR CA991229039

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Reims FT337GP
- Aircraft time: 1,300 hours
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2AF34C308
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Corroded
- Location: Engine
- Component: Propeller System, Mcauly, D2AF34C308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER SEIZED DUE CORROSION.
